Follow
Julia Bernatska
Julia Bernatska
National University of Kyiv-Mohyla Academy
Verified email at ukma.edu.ua
Title
Cited by
Cited by
Year
A generalized LandauLifshitz equation for an isotropic SU(3) magnet
J Bernatska, P Holod
Journal of Physics A: Mathematical and Theoretical 42 (7), 075401, 2009
322009
Geometry and topology of coadjoint orbits of semisimple Lie groups
J Bernatska, P Holod
Geometry, Integrability, and Quantization IX, 146-166, 2008
252008
Sato Grassmannian and degenerate sigma function
J Bernatska, V Enolski, A Nakayashiki
Communications in Mathematical Physics 374 (2), 627-660, 2020
52020
On degenerate Sigma-Functions in genus 2
J Bernatska, D Leykin
Glasgow Mathematical Journal 61 (1), 169-193, 2019
52019
General derivative Thomae formula for singular half-periods
J Bernatska
Letters in Mathematical Physics 110 (11), 2983-3014, 2020
42020
On separation of variables for integrable equations of soliton type
J Bernatska, P Holod
Journal of Nonlinear Mathematical Physics 14 (3), 353-374, 2007
42007
Topological excitations in a two-dimensional spin system with high spin s≥ 1
JN Bernatska, PI Holod
Theoretical and Mathematical Physics 160 (1), 878-886, 2009
32009
On regularization of second kind integrals
J Bernatska, D Leykin
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 14, 074, 2018
22018
Orbit Approach to Separation of Variables in sl(3)-Related Integrable Systems
J Bernatska, P Holod
Communications in Mathematical Physics 333 (2), 905-929, 2015
22015
Orbit Approach to Separation of Variables in sl(4)-Related Integrable Systems
J Bernatska
arXiv preprint arXiv:1402.6730, 2014
2*2014
Harmonic Analysis on Lagrangian Manifolds of Integrable Hamiltonian Systems
J Bernatska, P Holod
Journal of Geometry and Symmetry in Physics 29, 39-51, 2013
22013
SU(3) magnet: finite-gap integration on the lowest genus curve
J Bernatska, P Holod
Journal of Physics: Conference Series 482 (1), 012004, 2014
12014
Reconstruction of Hamiltonians from given time evolutions
J Bernatska, A Messina
Physica Scripta 85 (1), 015001, 2011
12011
,
12001
Canonic coordinates of soliton type nonlinear equations in finite gap sector
JN Bernatska, PI Holod
Naukovi Zapysky NaUKMA 19, 31-42, 2001
12001
Solving Parabolic Equation by Using the Method of Fast Convergent Iterations
V Bondarenko, P Bidyuk, J Bernatska
International Journal of Applied Mathematics and Computer Science 10 (2, 2000
12000
New generalisation of Jacobis derivative formula
J Bernatska
The Ramanujan Journal 58 (2), 319-368, 2022
2022
Orthogonal Polynomials and Canonical Quantization of Integrable Hamiltonian systems
J Bernatska
2022 Spring Eastern Virtual Sectional Meeting, 2022
2022
Trigonal-Curve Cryptography
J Bernatska
2022 Spring Eastern Virtual Sectional Meeting, 2022
2022
Fundamental identity for theta derivatives with rational characteristics
J Bernatska, Y Kopeliovich
arXiv preprint arXiv:2108.00130, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20